# SDR DALA2015021101171

- Difficulty date: February 11, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 41,702 hours, 28,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, NOTED RT OVERWING EMERGENCY LIGHT LAMP WAS NOT ILLUMINATING.  REPLACED LAMP IAW AMM 33-51.
